# SDR 2007UALA02527

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 54,334 hours, 30,040 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 905 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT SKIN STA 905 FWD OF BUTT JOINT 3EA HOLES ELONGATED JUST ABOVE STR 21L.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR DOUBLER & TRIPLER.
